MathSciNet Relay Station
MathSciNet bibliographic data
MR2468608 (2009k:60209) 60K35 (82C22)
Jara, Milton Nonequilibrium scaling limit for a tagged particle in the simple exclusion process with long jumps. Comm. Pure Appl. Math. 62 (2009), no. 2, 198–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement